A remark on the regularity at the boundary for solutions of elliptic equations
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 15 (1961) no. 4, pp. 355-370.
@article{ASNSP_1961_3_15_4_355_0,
     author = {Venkatesha Murthy, M. K.},
     title = {A remark on the regularity at the boundary for solutions of elliptic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {355--370},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 15},
     number = {4},
     year = {1961},
     zbl = {0111.09402},
     mrnumber = {140832},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1961_3_15_4_355_0/}
}
TY  - JOUR
AU  - Venkatesha Murthy, M. K.
TI  - A remark on the regularity at the boundary for solutions of elliptic equations
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1961
DA  - 1961///
SP  - 355
EP  - 370
VL  - Ser. 3, 15
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1961_3_15_4_355_0/
UR  - https://zbmath.org/?q=an%3A0111.09402
UR  - https://www.ams.org/mathscinet-getitem?mr=140832
LA  - en
ID  - ASNSP_1961_3_15_4_355_0
ER  - 
%0 Journal Article
%A Venkatesha Murthy, M. K.
%T A remark on the regularity at the boundary for solutions of elliptic equations
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1961
%P 355-370
%V Ser. 3, 15
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1961_3_15_4_355_0
Venkatesha Murthy, M. K. A remark on the regularity at the boundary for solutions of elliptic equations. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 15 (1961) no. 4, pp. 355-370. http://www.numdam.org/item/ASNSP_1961_3_15_4_355_0/

[1] S. Agmon, A. Douglis and L. Nirenbrg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure. Appl. Math., 12 (1959), pp. 623-727. | MR | Zbl

[2] A. Friedman, On the regularity of the solutions of non-linear elliptic and parabolic systems of partial differential equations, Journal of Mathematics and Mechanics, 7 (1958), pp. 43-59. | MR | Zbl

[3] E. Magenes and G. Stampacchia, I problemi al contorno per le equazioni differenziali di tipo ellittico, Scuola Normale Snperiore, Pisa, 12 (1958), pp. 247-257. | Numdam | MR | Zbl

[4] C.B. Morrey and L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure. Appl. Math., 10 (1957), pp. 271-290. | MR | Zbl

[5] J. Peetre, Théorèmes de régularité pour quelques classes d'opérateurs différentiels, Communioations dn Séminaire Mathématique de l'université de Lund, Tome 16 (1959). | MR | Zbl